MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM
Model Number 02.07.0217SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 august 2021: lot 2011834: (b)(4) items manufactured and released on 04-march-2021.Expiration date: 2026-feb-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.21 days after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.Additional information: the patient had a primary and was implanted with competitor components.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12505718
Report Number3005180920-2021-00756
Device Sequence Number19732438
Product Code JWH
UDI-Device Identifier07630030816833
UDI-Public07630030816833
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number02.07.0217SCF
Device Catalogue Number02.07.0217SCF
Device Lot Number2011834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;